# SDR C2XA02IA230

- Difficulty date: October 26, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Part serial: 84030492
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3752,  AFTER TAKEOFF THE CREW NOTED A/S OVERSPEED WARNING ON DEPARTURE, AIR RETURN TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER, PERFORMED A OPERATIONAL CHECK, AND, A LEAK RATE CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
